# SDR FDEA201309072151

- Difficulty date: September 7, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 93,003 hours, 27,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: MN1400
- Condition: Failed
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE TEST LIGHT INOPERATIVE.  REMOVED SLIDE COVER IAW AMM 25-61-01-2 AND REPLACED BATTERIES FOR SLIDE BOTTLE PRESSURE LIGHT. OPS CHECKED NORMAL IAW AMM 25-61-03-5. OK FOR  SERVICE.
